# SDR SWAA2023020183327

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED UPPER SIDE BS663 LBL10 AND WL168 AT AIR CONDITIONING BAY 2022-695564<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23;[02] REPLACED ANGLE LOCATED UPPER SIDE BS663 LBL10 AND WL168 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG # 111A1000. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE LOCATED UPPER SIDE BS663 LBL10 AND WL168 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG # 111A1000. SEE INDIVIDUAL SIGNOFF BELOW.. RII ITEM
